Alert archive / Tennessee / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 369, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Aug 10, 2006, 4:30 PM CDT for Montgomery County, Tennessee. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 10, 2006, 4:30 PM CDT (21:30 UTC)
- Expired
- Aug 10, 2006, 5:00 PM CDT
- In force
- 30 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Montgomery County, TN
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.5 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1203 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1310 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 2:33 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Aug 10, 2:33 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 233 PM CDT THU AUG 10 2006 .SHORT TERM...(THROUGH SAT) CURRENT...CONVECTION HAS FIRED UP OVER SW COUNTIES...MOST LIKELY ASSOCIATED WITH OUTFLOW BOUNDARY FROM YESTERDAY. OTHER STORMS OCCURRING TO OUR N AND NW...ALSO FROM OUTFLOW BOUNDARIES. OVER CWA...WHERE SUNSHINE HAS HAD MOST INFLUENCE...TEMPS HAVE CLIMBED INTO MID 90S AND HEAT INDICES OF 100 TO 105 QUITE COMMON. OUTFLOW BOUNDARIES TO OUR N AND NW MAY BE PLAYERS LATER TONITE...MAINLY OVER NORTHERN COUNTIES WHERE WILL HAVE A LITTLE HIER POP. MAIN PROBLEM WILL BE HEAVY RAIN AND STRONG ACCOMPANYING DOWNDRAFT WINDS. ON FRI...MUCH WELCOME RELIEF FROM HEAT AS APPEARS MAY GET ACTUAL FROPA...IF GFS IS RIGHT. WILL GO WITH LIKELY POPS...AND THEN LOWER POPS FOR FRI NITE AND SAT. HAVE ALSO LOWERED TEMPS QUITE A BIT FOR FRI NITE...AND ESPECIALLY SAT. MID 80S SAT WILL SEEM LIKE A COLD WAVE. .LONG TERM... UPPER RIDGE STARTS BUILDING BACK INTO MID STATE SUN AND BEYOND WITH WARMING TEMPS AND ONLY LO CHANCE DIURNAL POPS. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 75 88 68 84 / 40 60 20 10 CLARKSVILLE 73 87 65 84 / 40 60 10 10 CROSSVILLE 70 82 66 78 / 40 60 40 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && MAG
Hazardous weather outlook, Aug 10, 5:30 AM CDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT THU AUG 10 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-111030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT THU AUG 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE NORTHWEST LATER TODAY AND TONIGHT...WHILE STRONG THUNDERSTORMS ARE POSSIBLE ELSEWHERE. THE MAIN THREAT IS STRONG TO POSSIBLY DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LOCALLY. 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 1:03 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 27 min |
| Aug 10, 1:19 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence | 26 min |
| Aug 10, 2:05 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 25 min |
| Aug 10, 4:23 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys | 52 min |
| Aug 10, 5:31 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson | 29 min |
| Aug 10, 5:35 PM CDT | Flash Flood Warning | OHX | Benton, Humphreys | 115 min |
| Aug 10, 5:45 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner | 30 min |
| Aug 10, 5:58 PM CDT | Flash Flood Warning | OHX | Sumner | 3 hr |
| Aug 10, 5:59 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson | 46 min |
| Aug 10, 6:17 PM CDT | Flash Flood Warning | OHX | Dickson, Humphreys | 118 min |
| Aug 10, 6:22 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Overton | 23 min |
| Aug 10, 6:24 PM CDT | Flash Flood Warning | OHX | Wilson | 2 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.